Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Fainting instantly due to seizure attacks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   hi
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   hi doctor
Doctor :   please go ahead with ur medical query
User :   my daughter is 2 yrs 8 months old she fainted three times during one yr period
Doctor :   did she faint instantly?
User :   her eeg is taken and doctor presribed her epilex 3.5 mil two times a dayshe
User :   no 4 months gaps there
User :   recovered to normal state after 10 mts
User :   very active after that everything normal
User :   i just wanted to know whether this is curable?
Doctor :   ok
User :   doctor is telling that she has to take that syrup for at least 2 yrs?
User :   is it a severe problem ?
Doctor :   ok
User :   everything is okay with her
User :   very active and smart
Doctor :   she must be having seizure attacks
Doctor :   she needs this medication
User :   did it affect her schooling
Doctor :   for atleast 3 years fromthe last attack
Doctor :   cant say
User :   is it curable after that
Doctor :   continue with these medication
Doctor :   u can stop the attacks
Doctor :   with regular medication
Doctor :   i mean prevent the attacks

Doctor :   regular follow ups is most important as well
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor